# SDR IXXA20131002037

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 78,510 hours, 27,695 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T115030
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON INSPECTION,  FOUND A CRACK AT ANGLE AT INTERCOSTAL TO FORWARD MIDSPAR FITTING.  R & R ANGLE IAW SRM 51-40-2.  ACFT GROUNDED.
